# SDR CA001101024

- Difficulty date: October 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLAPS FAIL CAUTION MSG APPEARED UPON FLAP SELECTION AFTER TAKEOFF. FLAPS INDICATED 8 DEGREES  WITH FLAPS SELECTED TO 0 DEGREE (APPROXIMATELY.). THE FLIGHT CREW RETURNED TO THE DEPARTING AIRPORT (ALLENTOWN --PA (ABE) & DECLARED AN EMERGENCY LANDING.MAINTENANCE ACTION: INSPECTED FLAP FOR CONDITION AND SECURITY (OK) (FIRST EVENT) RESET THE FLAP SYSTEM, OPERATION CHECK, SERVICEABLE (72 HOURS).
